# SDR DL757070040

- Difficulty date: December 13, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 55,605 hours, 25,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE REPLACED REF SRM57-43-02D, FIG 202.  WORKED ON SON W59082.  SLAT WAS REMOVED FROM AIRCRAFT AND SENT TO STOCK WHEN SERVICEABLE.
